SAFETYLIT WEEKLY UPDATE

We compile citations and summaries of about 400 new articles every week.
Email Signup | RSS Feed

HELP: Tutorials | FAQ
CONTACT US: Contact info

Search Results

Journal Article

Citation

Brust JC. Neurol. Clin. 1993; 11(3): 555-561.

Affiliation

Department of Neurology, Columbia University College of Physicians and Surgeons, New York, New York.

Copyright

(Copyright © 1993, Elsevier Publishing)

DOI

unavailable

PMID

8377742

Abstract

Acute phencyclidine intoxication causes psychosis and a myriad of other symptoms and signs, some life-threatening. Anticholinergic poisoning is also a medical emergency, often requiring an intensive care unit. Marijuana and hallucinogens have rarely, if ever, resulted in direct overdose death, but intoxication can result in accidents or self-injury. Inhalants cause death from cardiac arrhythmia, suffocation, or accident. Each of these agents is associated with a variety of medical and neurologic complications, some of which are discussed at greater length elsewhere in this issue.


Language: en

NEW SEARCH


All SafetyLit records are available for automatic download to Zotero & Mendeley
Print